Energy estimates for variational minimizers of a parabolic doubly nonlinear equation on metric measure spaces

Research output: Contribution to journalArticleScientificpeer-review

Standard

Energy estimates for variational minimizers of a parabolic doubly nonlinear equation on metric measure spaces. / Ivert, Per Anders; Marola, Niko; Masson, Mathias.

In: ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA, Vol. 39, No. 1, 2014, p. 711-719.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Bibtex - Download

@article{306e70b5b90f4bbfba3372fcf51fe673,
title = "Energy estimates for variational minimizers of a parabolic doubly nonlinear equation on metric measure spaces",
abstract = "In this paper a variational approach is taken to study a doubly nonlinear parabolic equation. We consider energy estimates for parabolic minimizers related to this equation. These energy estimates play a fundamental role in obtaining Harnack estimates. Our treatment is done in general metric measure spaces with a doubling measure and a Poincar{\'e} inequality.",
keywords = "Doubling measure, Energy estimates, Harnack inequality, Parabolic minimizer, Poincar{\'e} inequality, Subminimizer, Superminimizer",
author = "Ivert, {Per Anders} and Niko Marola and Mathias Masson",
year = "2014",
doi = "10.5186/aasfm.2014.3936",
language = "English",
volume = "39",
pages = "711--719",
journal = "ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA",
issn = "1239-629X",
number = "1",

}

RIS - Download

TY - JOUR

T1 - Energy estimates for variational minimizers of a parabolic doubly nonlinear equation on metric measure spaces

AU - Ivert, Per Anders

AU - Marola, Niko

AU - Masson, Mathias

PY - 2014

Y1 - 2014

N2 - In this paper a variational approach is taken to study a doubly nonlinear parabolic equation. We consider energy estimates for parabolic minimizers related to this equation. These energy estimates play a fundamental role in obtaining Harnack estimates. Our treatment is done in general metric measure spaces with a doubling measure and a Poincaré inequality.

AB - In this paper a variational approach is taken to study a doubly nonlinear parabolic equation. We consider energy estimates for parabolic minimizers related to this equation. These energy estimates play a fundamental role in obtaining Harnack estimates. Our treatment is done in general metric measure spaces with a doubling measure and a Poincaré inequality.

KW - Doubling measure

KW - Energy estimates

KW - Harnack inequality

KW - Parabolic minimizer

KW - Poincaré inequality

KW - Subminimizer

KW - Superminimizer

UR - http://www.scopus.com/inward/record.url?scp=84907557712&partnerID=8YFLogxK

U2 - 10.5186/aasfm.2014.3936

DO - 10.5186/aasfm.2014.3936

M3 - Article

VL - 39

SP - 711

EP - 719

JO - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

JF - ANNALES ACADEMIAE SCIENTIARUM FENNICAE-MATHEMATICA

SN - 1239-629X

IS - 1

ER -

ID: 9353402